# SDR DALA2015042302893

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y765 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 66,  L=5", W=3", D=0.005".  REPLACED FLOORBEAM -Y765 LOCATED BETWEEN FR 64 TO FR 66 IAW SRM  51-72-11 AND DWG D53472816, D53472000.
